# SDR HEEA079508

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2620 · Extinguishing System
- Part: Fitting
- Condition: Corroded
- Location: Extinguisher
- Component: Extinguisher
- Component part number: 209062908001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER FITTING CORRODED. REPLACED WITH SERVICEABLE PART.
